# SDR USAA2013082600009

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,914 hours, 34,070 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3189
- Condition: Low Pressure
- Location: R2 Door
- Part time: 40,048 hours, 16,759 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW.  SERVICED TO PROPER PRESSURE.
